# SDR ASAA2023071744126

- Difficulty date: July 17, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 28,044 hours, 8,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 19256H6384
- Condition: Damaged
- Location: Flight Deck
- Part time: 9,878 hours, 2,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO #1 WINDOW HAS EVIDENCE OF ARCING IN UPPER I/B CORNER. GROUNDED - YES. MOVED RIGHT FRONT WHCU TAP TP LUG 3 OF TB5012 FOR INSTALLATION OF NEW H11 R1 WINDOW REF WDM 30-41-12.EOEI 60950 INSP 86 93162. REMOVED FO WINDOW PER AMM 56-11-11-400-801. INSTALLED NEW WINDOW PER AMM 56-11-11-400-801 STEPS 3G THROUGH 3.G(10) 3H. THROUGH 3H(8) AND 3H(10) THROUGH 3H(11) , 3H(14) THGROUGH 3H(14)2), 3H(14)9(B)THROUGH 3H(14)5) , AND 3.I THROUGH 3I(6) JCLEMENTE 57891 3/18/2023 RCARTER 93162 07/18/2023. LEAK CHECK GOOD PER AMM 56-11-11-400-801, STEP 3H(9) JCLEMENTE 57891 RCARTER 93162 07/18/2023 COMPLETED WINDOW INSTALLATION IAW AMM 56-11-11-400-801 OPS CHECK GOOD.
